MAUDE Adverse Event Report: TRANSMED (CHINA) CO., LTD. DURACLIP(TM) REPOSITIONABLE HEMOSTASIS CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

TRANSMED (CHINA) CO., LTD. DURACLIP(TM) REPOSITIONABLE HEMOSTASIS CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number DC0235W
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tissue clip misfired.

Brand Name
DURACLIP(TM) REPOSITIONABLE HEMOSTASIS CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
TRANSMED (CHINA) CO., LTD.
2855 boardwalk drive
ann arbor MI 48104
MDR Report Key21263101
Report Number21263101
Device Sequence Number11831334
Product Code PKL
UDI-Device Identifier16932619740033
UDI-Public(01)16932619740033(17)250423(10)M220424592
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2025
Report Date (Section F) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC0235W
Device Catalogue NumberDC0235W
Device Lot NumberM220424592
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age87 YR
Patient SexMale
Patient Weight128 KG
Date Report Sent to FDA01/23/2025